# SDR SWAA2024082627856

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 6,303 hours, 3,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT MEGAPHONES REQUIRE NEW BATTERIES<[01] REMOVED AND REPLACED BATTERIES IN BOTH FWD AND AFT MEGAPHONES; OPS CHECK GOOD PER AMM 25-64-00
